Advertisement

Reactions Weekly

, Volume 1780, Issue 1, pp 269–269 | Cite as

Nivolumab

Pericardial effusion, various cardiotoxicities, microscopic collagen and lymphocytic colitis: 3 case reports
Case report
  • 51 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 58-year-old woman, a 65-year-old man and a 55-year-old woman were described, who developed pericardial effusion or other cardiotoxicities in the form of cardiomegaly, cardiac tamponade or pericarditis while receiving nivolumab for lung adenocarcinoma. Additionally, the man developed microscopic collagen and lymphocytic colitis during treatment with nivolumab [not all routes and dosages stated].

Case 1: The 58-year-old woman, who had lung adenocarcinoma along with adrenal gland and cerebral metastasis, had undergone radiotherapy followed by chemotherapy with pemetrexed and carboplatin. Concomitantly, she was receiving unspecified corticosteroids. Subsequently, she started receiving second-line chemotherapy with nivolumab infusion 3 mg/kg every 2 weeks. Her concurrent condition...

Reference

  1. Anastasia S, et al. Pericardial effusion under nivolumab: Case-reports and review of the literature. Journal for ImmunoTherapy of Cancer 7: No. 1, 18 Oct 2019. Available from: URL: http://doi.org/10.1186/s40425-019-0760-4 - France

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations